# SDR SWIA201232133

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 24,018 hours, 20,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING COVER AT THE BOTTOM OF THE MAIN CABIN DOOR.  (FLT 6303)  REPLACED FLOOR LEVEL EMERGENCY FLOOD LIGHT ASSEMBLY.
